Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some applications of Gelfand pairs to number theory


Author: Benedict H. Gross
Journal: Bull. Amer. Math. Soc. 24 (1991), 277-301
MSC (1985): Primary 20C15, 11F66, 11F67
MathSciNet review: 1074028
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] J. N. Bernstein, P-invariant distributions on GLn and the classification of unitary representations of GLn, Lecture Notes in Math., vol. 1041, Springer-Verlag, Berlin and New York, 1983.
  • L. C. Biedenharn and J. D. Louck, Angular momentum in quantum physics, Encyclopedia of Mathematics and its Applications, vol. 8, Addison-Wesley Publishing Co., Reading, Mass., 1981. Theory and application; With a foreword by Peter A. Carruthers. MR 635121
  • N. Bourbaki, Éléments de mathématique. Fasc. XXXVIII: Groupes et algèbres de Lie. Chapitre VII: Sous-algèbres de Cartan, éléments réguliers. Chapitre VIII: Algèbres de Lie semi-simples déployées, Actualités Scientifiques et Industrielles, No. 1364. Hermann, Paris, 1975 (French). MR 0453824
  • P. Cartier, Representations of 𝑝-adic groups: a survey, Automorphic forms, representations and 𝐿-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977) Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 111–155. MR 546593
  • Persi Diaconis, Group representations in probability and statistics, Institute of Mathematical Statistics Lecture Notes—Monograph Series, 11, Institute of Mathematical Statistics, Hayward, CA, 1988. MR 964069
  • Jean Dieudonné, Special functions and linear representations of Lie groups, CBMS Regional Conference Series in Mathematics, vol. 42, American Mathematical Society, Providence, R.I., 1980. Expository lectures from the CBMS Regional Conference held at East Carolina University, Greenville, North Carolina, March 5–9, 1979. MR 557540
  • Paul B. Garrett, Decomposition of Eisenstein series: Rankin triple products, Ann. of Math. (2) 125 (1987), no. 2, 209–235. MR 881269, 10.2307/1971310
  • Ramesh Gangolli and V. S. Varadarajan, Harmonic analysis of spherical functions on real reductive groups, Ergebnisse der Mathematik und ihrer Grenzgebiete [Results in Mathematics and Related Areas], vol. 101, Springer-Verlag, Berlin, 1988. MR 954385
  • I. M. Gel′fand, Spherical functions in symmetric Riemann spaces, Doklady Akad. Nauk SSSR (N.S.) 70 (1950), 5–8 (Russian). MR 0033832
  • I. M. Gel′fand (ed.), Lie groups and their representations, Halsted Press [John Wiley & Sons], New York-Toronto, Ont., 1975. MR 0369612
  • Benedict H. Gross and Stephen S. Kudla, Heights and the central critical values of triple product 𝐿-functions, Compositio Math. 81 (1992), no. 2, 143–209. MR 1145805
  • Benedict H. Gross and Dipendra Prasad, Test vectors for linear forms, Math. Ann. 291 (1991), no. 2, 343–355. MR 1129372, 10.1007/BF01445212
  • Sigurdur Helgason, Differential geometry, Lie groups, and symmetric spaces, Pure and Applied Mathematics, vol. 80, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1978. MR 514561
  • Michael Harris and Stephen S. Kudla, The central critical value of a triple product 𝐿-function, Ann. of Math. (2) 133 (1991), no. 3, 605–672. MR 1109355, 10.2307/2944321
  • Hervé Jacquet, Automorphic forms on 𝐺𝐿(2). Part II, Lecture Notes in Mathematics, Vol. 278, Springer-Verlag, Berlin-New York, 1972. MR 0562503
  • Hervé Jacquet, Sur un résultat de Waldspurger, Ann. Sci. École Norm. Sup. (4) 19 (1986), no. 2, 185–229 (French). MR 868299
  • Hervé Jacquet, Sur un résultat de Waldspurger. II, Compositio Math. 63 (1987), no. 3, 315–389 (French). MR 909385
  • Hervé Jacquet, On the nonvanishing of some 𝐿-functions, Proc. Indian Acad. Sci. Math. Sci. 97 (1987), no. 1-3, 117–155 (1988). MR 983610, 10.1007/BF02837819
  • H. Jacquet and K. F. Lai, A relative trace formula, Compositio Math. 54 (1985), no. 2, 243–310. MR 783512
  • H. Jacquet and R. P. Langlands, Automorphic forms on 𝐺𝐿(2), Lecture Notes in Mathematics, Vol. 114, Springer-Verlag, Berlin-New York, 1970. MR 0401654
  • [K-V] B. Kimelfield and E. Vinberg, Homogeneous domains in flag manifolds and spherical subgroups of semisimple Lie groups, J. Funct. Anal. Appl. 12 (1978), 168-174.
  • Manfred Krämer, Sphärische Untergruppen in kompakten zusammenhängenden Liegruppen, Compositio Math. 38 (1979), no. 2, 129–153 (German). MR 528837
  • Serge Lang, 𝑆𝐿₂(𝑅), Addison-Wesley Publishing Co., Reading, Mass.-London-Amsterdam, 1975. MR 0430163
  • George W. Mackey, Multiplicity free representations of finite groups, Pacific J. Math. 8 (1958), 503–510. MR 0100035
  • [M-O] J-F. Mestre and J. Oesterlé, Elliptic curves of prime conductor (in preparation).
  • I. Piatetski-Shapiro and Stephen Rallis, Rankin triple 𝐿 functions, Compositio Math. 64 (1987), no. 1, 31–115. MR 911357
  • [P] D. Prasad, Trilinear forms for GL2 of a local field and ε-factors, Compositio Math., vol. 75, no. 1, 1990, pp. 1-46.
  • Jean-Pierre Serre, Trees, Springer-Verlag, Berlin-New York, 1980. Translated from the French by John Stillwell. MR 607504
  • T. A. Springer, Reductive groups, Automorphic forms, representations and 𝐿-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977) Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 3–27. MR 546587
  • J. Tate, Number theoretic background, Automorphic forms, representations and 𝐿-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977) Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 3–26. MR 546607
  • [T] J. Tunnell, Local ε-factors and characters of GL2, Amer. J. Math. 105 (1983), 1277-1308.
  • Marie-France Vignéras, Arithmétique des algèbres de quaternions, Lecture Notes in Mathematics, vol. 800, Springer, Berlin, 1980 (French). MR 580949
  • J.-L. Waldspurger, Sur les valeurs de certaines fonctions 𝐿 automorphes en leur centre de symétrie, Compositio Math. 54 (1985), no. 2, 173–242 (French). MR 783511

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 20C15, 11F66, 11F67

Retrieve articles in all journals with MSC (1985): 20C15, 11F66, 11F67


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-16017-9